Automatic focal length estimation as an eigenvalue problem

Pernek, Á and Hajder, Levente (2013) Automatic focal length estimation as an eigenvalue problem. PATTERN RECOGNITION LETTERS, 34 (9). pp. 1108-1117. ISSN 0167-8655 MTMT:2237126; doi:10.1016/j.patrec.2013.03.007

[img] Text
Pernek_1108_2237126_z.pdf
Restricted to Registered users only

Download (1MB) | Request a copy
Item Type: ISI Article
Subjects: Q Science > QA Mathematics and Computer Science > QA75 Electronic computers. Computer science / számítástechnika, számítógéptudomány
Divisions: Geometric Modelling and Computer Vision Laboratory
SWORD Depositor: MTMT Injector
Depositing User: EPrints Admin
Date Deposited: 05 Feb 2014 12:33
Last Modified: 05 Feb 2014 15:46
URI: http://eprints.sztaki.hu/id/eprint/7541

Update Item Update Item